# SDR DALA2022061304110

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 53,468 hours, 27,809 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3138 - ATB - DUE TO PSU O2 MASK PANEL OPENED AT SEAT ROW 14-DEF. UNABLE TO RELOCATE PAX DUE TO FULL FLIGHT. CORRECTIVE ACTION: RESTORED OXYGEN MASKS IN PANEL AND CONTINUED.(8640936)
